August 26, 2012

Mouth better, but energy?

It's taking me a long time to recover from my sister and brother-in-law's whirlwind three day visit. Some of that extra recovery time is certainly caused by the mouth infection (which seems to be healing). The Avastin may also be part of this long recovery. It can cause generalized weakness and low white cell counts, and I've had two doses so far.

I spent most of Friday, Saturday and Sunday so far taking naps. This is most unlike me now, but was indeed part of my most recent chemo experience. I haven't even had the energy to walk the dog! Thankfully Rik is here to make sure Bob gets his daily constitutional.

I tried to save up energy to attend a friend's wedding reception last night. It was lovely, and I felt fine for about four hours, then had to go home and crash.

All the napping does make it hard to get a good night's sleep at bedtime, and I've had some insomnia, night sweats, etc. that make natural sleep difficult. Although I am stubborn, I will be sure to take something tonight so that I can begin to get on a better rhythm for the next week.

No comments:

Post a Comment

About Me

My Photo
I dance with cancer. Oy!